MAUDE Adverse Event Report: TORNIER S.A.S. ASC FLEX ECCENT REVERS PLATFORM TRIAL D40 TH 0 EXC 3.5 STD; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TORNIER S.A.S. ASC FLEX ECCENT REVERS PLATFORM TRIAL D40 TH 0 EXC 3.5 STD; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number MWF520S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
 
Event or Problem Description
It was reported that the instrument had a broken plastic at the center.
 
Additional Manufacturer Narrative
Please note the corrections in the h6 clinical signs code and the health impact code: the reported event could be confirmed, since the product was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: the received device shows signs of extensive usage as evident by scratches and worn-out surface.The center portion of device is completely broken off from the device.The surface of broken piece indicates exposure to high mechanical force.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on investigation, the root cause was attributed to combination of normal wear & a user related issue.However, a scope of improvement was identified to address the issue and a design change is in progress to avoid the recurrence of this issue.If any further information is provided, the complaint report will be updated.
 
Event or Problem Description
It was reported that the that the instrument had a broken plastic at the center.

Brand Name
ASC FLEX ECCENT REVERS PLATFORM TRIAL D40 TH 0 EXC 3.5 STD
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15540843
Report Number3000931034-2022-00339
Device Sequence Number16611799
Product Code LXH
UDI-Device Identifier03700386977008
UDI-Public03700386977008
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMWF520S
Device Catalogue NumberMWF520S
Device Lot Number13F258
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown